On extremal holomorphically contractible families

Volume 81 / 2003

Marek Jarnicki, Witold Jarnicki, Peter Pflug Annales Polonici Mathematici 81 (2003), 183-199 MSC: 32F45, 32U35. DOI: 10.4064/ap81-2-8

Abstract

We prove (Theorem 1.2) that the category of generalized holomorphically contractible families (Definition 1.1) has maximal and minimal objects. Moreover, we present basic properties of these extremal families.

Authors

  • Marek JarnickiInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail
  • Witold JarnickiInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail
  • Peter PflugFachbereich Mathematik
    Carl von Ossietzky Universität Oldenburg
    Postfach 2503
    D-26111 Oldenburg, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image